MathSciNet Relay Station
MathSciNet bibliographic data
MR2309836 53C21 (35J60)
Li, Yan Yan; Zhang, Lei Compactness of solutions to the Yamabe problem. III. J. Funct. Anal. 245 (2007), no. 2, 438–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement